# SDR SWIA2019022145541

- Difficulty date: January 5, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY FLOOR CRACKED FS193 LOCATED BY ADG PUMP. PERFORMED PERMANENT REPAIR TO RH TRU BAY FLOOR AT FS 193.00 IAW REO.
